Hi, I'm 24 years old and I've been having issues since high school. I can get an erection, but it's only 90%, and i don't experience a lot of pleasure. Particularly, I feel no sensation or pleasure on the underside of my penis in the area directly above and behind my testicles. Because of this, it takes me a really long time to ejaculate, and when I do it is not very powerful.
Regardless of this issue, I have continued to masturbate about once a day...a habit i've had since I was 12. I guess I just keep thinking one day it will all click and it will feel great...like it's supposed to. I should also mention that as a kid (8 or 9) I would get erections and would hump the floor...at times causing a popping feeling, but without any pain.
I know I should see a eurologist, but I wanted to know id anyone else has had this experience, or could give me some advice...
Hey man I have alot of the same issues cause by low DHT levels. Were you on accutane as a teenager? Any other meds that could have altered your hormone levels? IF there's no nerve damage then its possible the sensitivity issues stem from low dht or low testosterone.
First you have got ot stop masturbating, and by some boxing gloves for bed time or anytime you fill like masturbating, you may need to do this for about 3 months, then see how you are doing, keep away from alcohol and fast foods as these are killers, get healthy and eat right.
Over this 3 months start PCs/Kedgals same thing, but get them going as this will improve your ejeculation muscles, and you can start the 5Gs over this time as well, these should help with your erections, Just Google the 5Gs and look for pegym.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.